# SDR SWAA2014050527661

- Difficulty date: April 28, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW SHEAR BEAM WEB INTERCOSTAL CRACKED AT OTBD UPPER HOLE.  R & R INTERCOSTAL IAW SRM & DWG.
